# SDR SWIA202008252062

- Difficulty date: July 25, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER SPLICE AT FS333.00 STR21R.  REPLACED THE STRINGER SPLICE IAW SRM AND DRAWING,  RESTORED FINISH AND LEAK CHECK GOOD.
